Untitled Document
You are from : ( )  
Untitled Document
Untitled Document

International Journal of Information Technology & Computer Science ( IJITCS )

Abstract :

‘Let denote the Cartesian product of graphs and A total dominating set of with no isolated vertex is a set of vertices of such that every vertex is adjacent to a vertex in The total domination number of is the minimum cardinality of a total dominating set. In this paper, we give a new lower bound of total domination number of using parameters total domination, packing and -domination numbers of and which improves some known results.

Keywords :

:domination; total domination; -domination; Cartesian product

References :

[1] R. Aharoni and T. Szabó, “Vizing’s conjecture for chordal graphs,” Discrete Mathematics, vol. 309, pp. 1766-1768, 2009.
[2] A.M. Barcalkin and L.F. German, “The external stability number of the Cartesian product of graphs,” Bul. Akad. Stiinte RSS Moldoven, vol. 94(1), pp. 5-8, 1979.
[3] B. Brešar and D.F. Rall, “Fair reception and Vizing’s conjecture,” Journal of Graph Theory, vol. 61, pp. 45-54, 2009.
[4] B. Bresar, P. Dorbec, W. Goddard, B. Hartnell, M.A. Henning, S. Klavzar and D.F. Rall, “Vizing’s conjecture: A survey and recent results,” Journal of Graph Theory, vol. 69, pp. 46-76, 2012.
[5] W.E. Clark and S. Suen, “An inequality related to Vizing’s conjecture,” Electron. J. Combinatorics, vol. 7, Note 4 (electronic), 2000.
[6] F. Dai and J. Wu, “An extended localized algorithm for connected dominating set formation in Ad Hoc wireless networks,” IEEE Transactions on Parallel and Distributed Systems, vol. 53(10), pp. 1343–
1354, 2004.
[7] S. Fujita, M. Yamashita and T. Kameda, “A study on r-configurations – A resource assignment problem on graphs,” SIAM J. Discrete Mathematics, vol. 13(2), pp. 227–254, 2000.
[8] S. Fujita, “Loose covering by graphs,” In: Proc. of Japan-Korea Joint Workshop on Algorithms and Computation, pp. 9–15, 2006.
[9] T.W. Haynes, S.T. Hedetniemi and P.J. Slater, “Fundamentals of domination in graphs,” Marcel Dekker, Inc., 1998.
[10] T.W. Haynes, S.T. Hedetniemi and P.J. Slater, “Domination in graphs: Advanced topics,” Marcel Dekker, Inc., 1998.
[11] M.A. Henning, “A survey of selected recent results on total domination in graphs,” Discrete Mathematics, vol. 309 (1), pp. 32-63, 2009.
[12] P.T. Ho, “A note on total domination number,” Utilitas Mathematica, vol. 77, pp. 97-100, 2009.
[13] R. Hammack, W. Imrich and S. Klavžar, “Handbook of product graphs” (Second Edition). CRC Press, 2011.
[14] X. Hou and Y. Lu, “On the {k}-domination number of Cartesian products of graphs,” Discrete Mathematics, vol. 309, pp. 3413-3419, 2009.
[15] L. Sun, “A result on Vizing’s conjecture,” Discrete Mathematics, vol. 275(1-3), pp. 63-66, 2004.
[16] J. Wu and H. Li, “Domination and its applications in Ad Hoc wireless networks with unidirectional links,” In: Proc. of International Conference on Parallel Processing, pp. 189–200, 2000.
[17] J. Wu, “Extended dominating-set-based routing in Ad Hoc wireless networks with unidirectional links,” IEEE Transactions on Parallel and Distributed Computing, vol. 22, pp.327–340, 2002.
[18] J.-M. Xu, “Combinatorial theory in networks,” Science Press, Beijing, 2013.

Untitled Document
Untitled Document
  Copyright © 2013 IJITCS.  All rights reserved. IISRC® is a registered trademark of IJITCS Properties.